Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On twisted Fréchet and (LB)-spaces
HTML articles powered by AMS MathViewer

by G. Metafune and V. B. Moscatelli PDF
Proc. Amer. Math. Soc. 108 (1990), 145-150 Request permission

Abstract:

We study twisted Fréchet spaces as well as twisted $(LB)$-spaces. We prove that a twisted space can have a nontwisted dual and that twisted spaces of a special class cannot be complemented in nontwisted spaces. We also give new examples of twisted spaces.
References
Similar Articles
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 145-150
  • MSC: Primary 46A06; Secondary 46A12, 46A20, 46A32
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0984806-X
  • MathSciNet review: 984806